MathSciNet Relay Station
MathSciNet bibliographic data
MR1264833 92D25 (34C05 34D20 34D45 92D40)
Zeeman, M. L. Extinction in competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 123 (1995), no. 1, 87–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement